MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; IMPLANTABLE LEAD
Model Number 4543
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); High impedance (1291); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Updated b5 describe event or problem with additional information obtained from the field.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited high pacing impedance measurements out of range, noisy signals and loss of capture (loc) on the left ventricular (lv) lead.Technical services (ts) reviewed and suspected this to be a lead issue.Ts was consulted and clarified that turning this lv off would not impact tachycardia therapy.This lead remains in service.No adverse patient effects were reported.Additional information was received stating this lv was programmed off.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited high pacing impedance measurements out of range, noisy signals and loss of capture (loc) on the left ventricular (lv) lead.Technical services (ts) reviewed and suspected this to be a lead issue.Ts was consulted and clarified that turning this lv off would not impact tachycardia therapy.This lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited high pacing impedance measurements out of range, noisy signals and loss of capture (loc) on the left ventricular (lv) lead.Technical services (ts) reviewed and suspected this to be a lead issue.Ts was consulted and clarified that turning this lv off would not impact tachycardia therapy.This lead remains in service.No adverse patient effects were reported.Additional information was received stating this lv was programmed off.No additional adverse patient effects were reported.Additional information was received stating this lv was capped and replaced.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 2 IS-1
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23955037
Report Number2124215-2026-00211
Device Sequence Number21239359
Product Code NIK
UDI-Device Identifier00802526410994
UDI-Public(01)00802526410994(17)070328
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2007
Device Model Number4543
Device Catalogue Number4543
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/19/2026
04/16/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/28/2026
04/23/2026
Date Device Manufactured03/28/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age71 YR
Patient SexMale